On the Numerical Solution of the Spherically Symmetric Diffusion Equation.
Numerische Mathematik, Tome 12 (1968), pp. 223-225
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1968__12_131867,
author = {H.O. KREISS},
title = {On the {Numerical} {Solution} of the {Spherically} {Symmetric} {Diffusion} {Equation.}},
journal = {Numerische Mathematik},
pages = {223--225},
year = {1968},
volume = {12},
zbl = {0165.50901},
url = {http://geodesic.mathdoc.fr/item/NUMA_1968__12_131867/}
}
H.O. KREISS. On the Numerical Solution of the Spherically Symmetric Diffusion Equation.. Numerische Mathematik, Tome 12 (1968), pp. 223-225. http://geodesic.mathdoc.fr/item/NUMA_1968__12_131867/